# SDR DHL2007783506

- Difficulty date: June 7, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15207927178
- Condition: Corroded
- Location: Bs 560-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS 690 TO BS 560, RBL 45.  REMOVED SEAT TRACK SECTION BS 590 TO BS 690, RBL 45 IAW B727 SRM 53-10-5, FIG 5.  FABRICATED NEW SEAT TRACK, MATERIAL USED BAC1520-792-7178T6511, DIM. 99” LONG AND 2 EACH ANGLES, MATERIAL USED BAC1503-100122-7178T6, .250” BY 7 BY 2.5 IAW B727 SRM 53-10-5, FIG 1 AND 51-30-5.  PART AND AREA TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 53-10-5, FIG.1 AND 51-30-2.
